Tohoku Mathematical Journal

The homology decomposition for a cofibration

Kisuke Tsuchida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 17, Number 2 (1965), 117-129.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243577

Digital Object Identifier
doi:10.2748/tmj/1178243577

Mathematical Reviews number (MathSciNet)
MR0195094

Zentralblatt MATH identifier
0132.19204

Subjects
Primary: 55.50

Citation

Tsuchida, Kisuke. The homology decomposition for a cofibration. Tohoku Math. J. (2) 17 (1965), no. 2, 117--129. doi:10.2748/tmj/1178243577. https://projecteuclid.org/euclid.tmj/1178243577


Export citation

References

  • [1] W. D. BARCUS AND J. P. MEYER, The suspension of a loop space, mer. Journ. Math., 80(1958), 895-920.
  • [2] B. ECKMANN AND P. J. HILTON, Groupes chomotopie et dualite, C. R. Acad. Sci., Paris, 246(1958), 2444-2447, 2555-2558, 2991-2993.
  • [3] B. ECKMANN AND P. J. HILTON, Decomposition homologique cun polyedre simplemen connexe, ibid, 248(1959), 2054-2056.
  • [4] B. ECKMANN AND P. J. HILTON, On the homology and homotopy decomposition o continuous maps, Proc. Nat. Acad. Sci. U. S. A., 45(1959), 372-375.
  • [5] P. J. HILTON, Homotopy theory and duality, Lecture notes, Cornell University, 1959
  • [6] J. C. MOORE, Le theorem de Freudenthal, la suite exacte de James et invariant de Hop generalise, Seminaire H. Cartan, 1954/55.
  • [7] K. TSUCHIDA, Principal cofibration, Tohoku Math. Journ., 16(1964), 321-333